A New Set of Optimal Frequency-Hopping Sequences

Fang LIU  Daiyuan PENG  Xiaohu TANG  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E93-A   No.11   pp.2332-2336
Publication Date: 2010/11/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E93.A.2332
Print ISSN: 0916-8508
Type of Manuscript: Special Section LETTER (Special Section on Signal Design and its Application in Communications)
Category: Sequences
Keyword: 
frequency-hopping sequence,  Hamming correlation,  optimal set,  d-form,  ideal autocorrelation,  

Full Text: PDF>>
Buy this Article




Summary: 
In frequency-hopping (FH) multiple access systems, frequency-hopping sequences (FHSs) with optimal Hamming correlation properties are needed. Based on the d-form functions with ideal autocorrelation properties, a new set of FHSs is constructed. The new FHS set is optimal with respect to the Peng-Fan bounds and each FHS in the set is optimal with respect to the Lempel-Greenberger bound.